Partial sum process for records

Bose, Arup ; Gangopadhyay, Sreela ; Sarkar, Anish (2005) Partial sum process for records Extremes, 8 (1-2). pp. 43-56. ISSN 1386-1999

Full text not available from this repository.

Official URL:

Related URL:


Suppose the upper records {X Ln} from a sequence of i.i.d. random variables is in the domain of attraction of a normal distribution. Consider the D(0,1]-valued process {Zn(.)} constructed by usual interpolation of the partial sums of the records. We prove that under some mild conditions, {Zn} converges to a limiting Gaussian process in D(0,1]. As a consequence, the partial sums of records is asymptotically normal.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:Records; Domain of Attraction; Regularly Varying Function; Slowly Varying Function; D(0; 1]-valued Process
ID Code:5497
Deposited On:19 Oct 2010 12:07
Last Modified:19 Oct 2010 12:07

Repository Staff Only: item control page